# SDR EY2R9601568

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 32517
- Condition: Damaged
- Location: Propeller Assy
- Part time: 1,545 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP HUB DOWEL PINS ENLARGED
